Rapidly blinding posterior tubercular uveitis

1Citations
Citations of this article
9Readers
Mendeley users who have this article in their library.

Abstract

BACKGROUND: A 21-year-old female patient had chorioretinitis in the left eye which relapsed while being on anti-tubercular treatment and oral corticosteroids leading to blindness and the loss of the left eye.<br /><br />FINDINGS: Mycobacterium tuberculosis causing chorioretinitis showed a poor response, and the lung lesions showed a good response to the same anti-tubercular treatment.<br /><br />CONCLUSIONS: Mycobacterium tubercle bacilli in the eye may show a poor response to the anti-tubercular drugs due to poor ocular penetration of the drugs secondary to early ocular hypoxia.

Author supplied keywords

Cite

CITATION STYLE

APA

Agarwal, M., Jha, V., & Biswas, J. (2014). Rapidly blinding posterior tubercular uveitis. Journal of Ophthalmic Inflammation and Infection, 4(1). https://doi.org/10.1186/1869-5760-4-13

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free